# SDR A6WA201240284

- Difficulty date: February 3, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERIOR SKIN CRACKED ON AFT FRAME AT FS 338.00 AND INTERCOSTAL.  REPAIRED INNER SKIN CRACK AT FS 338.00 IAW REO 601R-52-11-2009.
